# SDR SWIA2020032749460

- Difficulty date: February 13, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fastener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH OBD, AFT FLAP HINGE BOX ATTACHMENT HAS CORRODED HARDWARE. WS264.00  FLAGGED   (C-CHECK) RO 3/25/2020   REMOVAL AND REPLACED HARDWARE P/N 601R14633-3, AN960C516, S1236P416L,MS17825-4, MS24665-136, WS 264.00 RH OBD, AFT FLAP HINGE BOX ATTACHMENT, REF CRJ 700 AMM TASK.
